# SDR UIEA200700243

- Difficulty date: June 10, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N540MC
- Make and model: Boeing 747243B
- Aircraft serial: 22508
- Aircraft time: 99,304 hours, 17,217 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Skin
- Condition: Cracked
- Location: Nr 3 Nacelle
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON ACCESS PANEL 473BL CUTOUT CRACKED AT FORWARD UPPER CORNER.  NR 3 PYLON ACCESS PANEL 473BL CUTOUT SKIN REPAIR AS PER BOEING MESSAGE 1-351455345-3 AND FAA FORM 8100-9.
